# SDR VNAA202207079993

- Difficulty date: July 7, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N5323E
- Make and model: Cessna 172N
- Aircraft serial: 17271837
- Aircraft time: 27,099 hours, 20,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SH670318221S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20L FROM FS 310 TO FS 319 IS CORRODED AT GROUND STUDS
